MathSciNet Relay Station
MathSciNet bibliographic data
MR2357696 03C57 (03B30 03C62 03F35)
Greenberg, Noam; Montalbán, Antonio Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1265–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement